Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Large deflections of heavy cantilever beams and columns


Authors: Robert Schmidt and Donald A. DaDeppo
Journal: Quart. Appl. Math. 28 (1970), 441-444
DOI: https://doi.org/10.1090/qam/99779
MathSciNet review: QAM99779
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99779
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society